# SDR SWAA2021042928700

- Difficulty date: January 6, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 25,945 hours, 11,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DENT 18 INCHES UP FROM BOTTOM FORWARD CORNER OF FORWORD CARGO DOOR FRAME. DENT MEASURES 3 32 INCH IN DEPTH AND 30 INCHES LONG. WITHIN LIMITS PER SRM 5300011A1 PARAGRAPH 4 A (3) DENTS DETAIL G WY RATIO = 31 REINSPECTION OF THE DENT FOR CORROSION AND CRACKS AT FLIGHT CYCLE INTERVALS OF 5;00 FLIGHT CYCLES OR MORE FREQUENTLY. SB 73211149 NOT COMPLETED. CONDITIONAL INSPECTION ACCOMPLISHED ON LP 8000215456. C) REPETITIVE ACTION REQUIRED COMPLIED WITH. ADDITIONAL DAMAGE OR DETERIORATION WAS FOUND. CONDITION HAS BEEN CORRECTED AS NOTED ON D428031
